# SDR SWIA2021062859156

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 661 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME AT FS661+62 HAS CORROSION AT STGR27.     (C-CHECK RO 6/22/2021)    REMOVED CORROSION ON FRAME AT FS661+62 AT STRINGER27 IAW CRJ 900 SRM 51-21-06-001-001-A01. ORIGINAL MATERIAL .050 IAW CRJ 900 SRM 53-31-06-001-003-A02 AFTER REWORK .048 MAT LOSS .002 MAXIMUM ALLOWED .005 DAMAGE IN AREA WHERE NO DAMAGE IS ALLOWED FRAME FOUND TO BE OUT OF LIMITS IAW CRJ 900 SRM 53-31-06-101-003-A02. REPAIRED FRAME AT FS661+62  AT STGR27 REF REO 690-53-31-573REV -- DATE 2021-04-21 STEPS 1-5 ( SEE CONTINUATION FOR FURTHER DETAILS)
